MAUDE Adverse Event Report: PERMOBIL INC. PERMOBIL F3 CORPUS; POWERED WHEELCHAIR

PERMOBIL INC. PERMOBIL F3 CORPUS; POWERED WHEELCHAIR
Model Number F3 CORPUS
Medical Device Problem Codes Mechanical Problem (1384); Unintended System Motion (1430); Unintended Movement (3026)
Health Effect - Clinical Code Laceration(s) (1946)
Date of Event 08/14/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Reports indicate the end-user sustained tears to the skin on their forearm, but injuries were addressed at home by the end-users wife who is an rn.Dealer reports having inspected the device and was unable to replicate any issue of the device driving erratic as reported, finding the device to remain fully operational with no signs of malfunction having occurred.It remains unclear as to possible cause for the reported event leaving permobil unable to reach a determination as to root cause without speculation.The dhr was reviewed, and device was found to have met specification prior to distribution.
 
Event or Problem Description
Reports while exiting transport vehicle via incorporated ramp, when transitioning from vehicle to ramp, the device reportedly spun to the left very quickly which forced the end-users arm against the vehicle door frame, resulting in lacerations to their forearm.

Brand Name
PERMOBIL F3 CORPUS
Common Device Name
POWERED WHEELCHAIR
Manufacturer (Section D)
PERMOBIL INC.
300 duke drive
lebanon TN 37090
Manufacturer (Section G)
PERMOBIL INC.
300 duke drive
lebanon TN 37090
Manufacturer Contact
ivan fernandez
300 duke drive
lebanon, TN 37090
8007360925
MDR Report Key20202557
Report Number1221084-2024-00017
Device Sequence Number7676216
Product Code ITI
UDI-Device Identifier17330818676433
UDI-Public17330818676433
Combination Product (Y/N)N
Initial Reporter StateMN
Initial Reporter CountryUS
PMA/510(K) Number
K143180
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Y
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 09/12/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model NumberF3 CORPUS
Device Catalogue NumberN/A
Device Lot NumberN/A
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/15/2024
Initial Report FDA Received Date09/12/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured03/09/2021
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexPrefer Not To Disclose